I started on half a 25 mg pill for a week them up to 25mg the next week then 50 mg the next week (all taken before bed) now i am at 50mg before bed and 25mg in the morning (10 hours after my bedtime dose) i feel like by noon its worn off. not like i felt when i first started where i really had no appetite. could it mean i need to up my dose? how have others titrated thier doses? i really have had no side affects other then minor headaches that subside by themselves and tingling sometimes. i have lost a total of 8 pounds since starting topamax about a month ago but now its like my hunger has returned like before. any suggestioms? of course i always ask my doctor im just wondering what other have experienced.
If the Dr approves of the increase after a consultation, yes, otherwise advise not messing with the dose, consequences could be worse. Is what you report how it was originally prescribed? Also to answer I did this once (increased the dosage) and the side-effects and withdrawal were horrid, in my case the increase was my own decision.
So nice to actually hear someone say they intend to consult with the Dr first, it is not a common thing to hear these days, so many folks self-medicating these days.
If you can, please let me know what the Dr says about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Feb 2015 • 1 answer
Updated 15 Aug 2015 • 1 answer
Updated 19 Feb 2019 • 7 answers
Updated 27 Nov 2017 • 3 answers
Updated 1 Dec 2017 • 2 answers